# SDR KCSA2022082820

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35607
- Aircraft time: 61,193 hours, 10,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: D71701100
- Part serial: 67310
- Condition: Unserviceable
- Location: Right Hand Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND SIDE EMERGENCY LIGHTS INOPERATIVE WHILE PREFORMING TASK CARD (777) 33-060-00-01                                REMOVED AND REPLACED RIGHT HAND EMERGENCY LIGHT BATTERY PACK IAW B777-200F AMM 33-51-06. OPERATIONS CHECK GOOD NO DEFECTS NOTED.
